Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 41, NWS Mobile, AL

October 3, 2014

NWS Mobile, AL issued this small craft advisory at Oct 3, 2014, 8:13 AM CDT. It took effect at Oct 3, 2014, 10:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2014, 8:13 AM CDT (13:13 UTC)
In effect from
Oct 3, 2014, 10:00 PM CDT
Expired
Oct 4, 2014, 1:41 PM CDT
In force
16 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WHUS74 KMOB 031313
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
813 AM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT SATURDAY...

.A STRONG NORTHWEST WIND WILL DEVELOP IN THE WAKE OF A COLD FRONT
THAT WILL MOVE ACROSS THE MARINE AREA TONIGHT. WINDS AND SEAS WILL
DECREASE SATURDAY NIGHT AS HIGH PRESSURE BUILDS OVER THE AREA.

GMZ630>635-650-655-670-675-032115-
/O.NEW.KMOB.SC.Y.0041.141004T0300Z-141004T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
813 AM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT
SATURDAY. 

* WINDS:NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS.

* SEAS: 4 FEET NEARSHORE TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
635 
WHUS74 KMOB 032022
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT SATURDAY...

.A STRONG NORTHWEST WIND WILL DEVELOP BEHIND A COLD FRONT THAT WILL
MOVE ACROSS THE MARINE AREA TONIGHT. WINDS AND SEAS WILL DECREASE
SATURDAY NIGHT AS A HIGH BUILDS OVER THE AREA.

GMZ630>635-650-655-670-675-040430-
/O.CON.KMOB.SC.Y.0041.141004T0300Z-141004T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
322 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CDT SATURDAY. 

* WINDS:NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS.

* SEAS: 4 FEET NEARSHORE TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
597 
WHUS74 KMOB 032031 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
331 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT SATURDAY...

.A COLD FRONT WILL CONTINUE ACROSS THE MARINE AREA THIS EVENING
EXITING AROUND MIDNIGHT. A STRONG NORTHWEST WIND WILL FOLLOW THE
FRONT BRINGING WINDS AND SEAS HAZARDOUS TO SMALL CRAFT THROUGH
SATURDAY AFTERNOON. WINDS AND SEAS HIGHER NEAR AND BEHIND THE FRONT
AND DECREASING BELOW ADVISORY CRITERIA LATE SATURDAY AFTERNOON.

GMZ630>635-650-655-670-675-040445-
/O.CON.KMOB.SC.Y.0041.141004T0300Z-141004T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
331 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CDT SATURDAY. 

* WINDS:NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS.

* SEAS: 4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
850 
WHUS74 KMOB 040405
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1105 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT SATURDAY...

.A COLD FRONT MOVES EAST OF THE MARINE AREA OVERNIGHT WITH HIGH
PRESSURE EXPANDING EAST ACROSS THE CENTRAL GULF COAST. MODERATE TO
STRONG OFFSHORE FLOW AND BUILDING SEAS FORECAST TONIGHT THROUGH
SATURDAY.

GMZ630>635-650-655-670-675-041200-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-141004T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1105 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SATURDAY.

* WINDS: NORTHWEST TO NORTH WINDS INCREASING TO 20 TO 25 KNOTS AND
  GUSTY.

* SEAS: 3 TO 5 FEET NEAR SHORE...6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
304 
WHUS74 KMOB 040906
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON...

.MODERATE TO STRONG NORTHWEST WINDS WILL CONTINUE THROUGH EARLY
AFTERNOON BEFORE DECREASING AS HIGH PRESSURE BUILDS ACROSS THE AREA.

GMZ630>635-650-655-670-675-041900-
/O.EXT.KMOB.SC.Y.0041.000000T0000Z-141004T1900Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
406 AM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST TO NORTH WINDS AROUND 20 KNOTS AND GUSTY.

* SEAS: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
078 
WHUS74 KMOB 041516
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1016 AM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...

.MODERATE TO STRONG NORTHWEST WINDS WILL CONTINUE THROUGH EARLY
AFTERNOON BEFORE DECREASING AS HIGH PRESSURE BUILDS ACROSS THE
AREA.

GMZ630>635-650-655-670-675-041900-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-141004T1900Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1016 AM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH AROUND 20 KNOTS IN AREA BAYS AND 20 TO 25 KNOTS OVER
  THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. 

* SEAS: 3 TO 6 FEET...HIGHEST IN THE FAR OFFSHORE GULF WATERS. AREA
  BAYS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
807 
WHUS74 KMOB 041841
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
141 PM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

GMZ630>635-650-655-670-675-041945-
/O.CAN.KMOB.SC.Y.0041.000000T0000Z-141004T1900Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
141 PM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ACROSS THE MARINE AREA HAVE DIMINISHED BELOW ADVISORY LEVELS.
HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH THE REST
OF THE AFTERNOON ACROSS THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS
AS NORTHERLY WINDS WILL RANGE FROM 15 TO 20 KNOTS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 3, 5:20 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 3, 5:20 AM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT FRI OCT 3 2014

.SHORT TERM (TODAY AND TONIGHT)...A LINE OF SHOWERS AND
THUNDERSTORMS ALONG A PRE-FRONTAL TROUGH CONTINUES TO MOVE SOUTHEAST
ACROSS CENTRAL MISSISSIPPI AND WILL ENTER OUR AREA LATER THIS
MORNING. ANOTHER CLUSTER OF STORMS WAS NOTED JUST WEST OF THE I-65
CORRIDOR IN ALABAMA AND WILL MOVE EAST ACROSS INTERIOR SOUTHWEST
ALABAMA THROUGH SUNRISE THIS MORNING. MEANWHILE...A COLD FRONT WAS
LOCATED FROM SOUTHEAST MISSOURI SOUTHWEST ACROSS THE ARKLATEX. THE
CONVECTION ALONG THE PRE- FRONTAL TROUGH CONTINUES TO WEAKEN AS IT
MOVES AWAY FROM THE FRONT AND BETTER UPPER LEVEL SUPPORT. THE SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE AREA
THROUGH THE MORNING. A BRIEF STRONG WIND GUST IS POSSIBLE IN THE
STRONGER STORMS...HOWEVER SEVERE THUNDERSTORMS ARE NOT EXPECTED. AS
ANOTHER SHORTWAVE MOVES INTO THE CENTRAL PLAINS LATER THIS MORNING
THE COLD FRONT WILL RAPIDLY MOVE EAST AND IS EXPECTED TO BE NEAR THE
I-65 CORRIDOR BY LATE MORNING AND SOUTHEAST OF THE AREA BY THIS
EVENING. TEMPERATURES WILL BE TRICKY BASED ON HOW LONG THE RAIN AND
CLOUDS LINGER AND IF THERE IS ANY CLEARING AHEAD OF THE FRONT. DUE TO
THE UNCERTAINTY...USED A BLEND OF GUIDANCE NUMBERS WITH HIGHS TODAY
GENERALLY IN THE MID 80S. ONCE THE FRONT PASSES...A MUCH COOLER AND
DRIER AIRMASS WILL MOVE INTO THE AREA AS NORTHWEST WINDS INCREASE.
SKIES WILL RAPIDLY CLEAR WITH LOWS TONIGHT FALLING INTO THE UPPER
40S INLAND TO NEAR 60 ALONG THE COAST. 13/JC

(SATURDAY THROUGH SUNDAY)...A LARGE COOL AND DRY HIGH PRESSURE AREA
WILL BUILD ACROSS THE FCST AREA IN THE WAKE OF THE FRONT OVER THE
WEEKEND. WITH DEWPOINTS DOWN IN THE 30S BY SATURDAY NIGHT...MOSTLY
CLEAR SKIES AND NEARLY CALM WINDS WILL ALLOW FOR GOOD RADIATIONAL
COOLING. LOW TEMPS SATURDAY NIGHT EXPECTED TO BE ABOUT 15 DEGREES
BELOW NORMAL ACROSS THE ENTIRE FCST AREA. LOWS AROUND 40S DEGREES
SATURDAY NIGHT ACROSS MOST OF THE INTERIOR...WITH LOW TO MID 40S ALL
THE WAY DOWN TO THE COAST. WHILE RECORD LOW TEMPERATURES ARE NOT
EXPECTED AT THIS POINT...THE FORECAST LOWS SATURDAY NIGHT ARE EXPECTED
TO BE JUST A FEW DEGREES ABOVE THE RECORDS FOR MOST LOCATIONS. A FEW
COASTAL LOCATIONS MAY ACTUALLY SEE LOWS NEAR THE PREVIOUS RECORD. HERE
IS A COMPARISON OF THE FORECAST AND CURRENT RECORDS FOR MOBILE AND
PENSACOLA SUNDAY MORNING (SATURDAY NIGHT):

        FORECAST  RECORD
MOBILE      46      44 (2010)
PENSACOLA   49      49 (1987)

COOLEST DAYTIME TEMPERATURES IN THE WAKE OF THE FRONT WILL BE ON
SATURDAY WHERE HIGHS WILL RANGE FROM THE LOWER 70S OVER THE INTERIOR
COUNTIES TO THE MIDDLE 70S ALONG THE COAST. ON SUNDAY HIGH TEMPS WILL
BE A FEW DEGREES WARMER...IN THE MID TO UPPER 70S FOR MOST
LOCATIONS. 12/DS

&&

.LONG TERM (MONDAY THROUGH FRIDAY)...MODERATING TEMPERATURES EXPECTED
THROUGH THE LONG TERM PERIOD AS THE COOLER HIGH PRESSURE AREA DRIFTS
EAST OFF THE US ATLANTIC COAST AND A SOUTHEASTERLY RETURN FLOW
DEVELOPS OVER THE AREA. HIGHS MONDAY GENERALLY IN THE LOWER
80S...WARNING TO THE MID AND UPPER BY MIDWEEK. LOW TEMPS MODERATING
FROM THE LOW TO MID 50S ON MONDAY MORNING TO UPPER 50S AND LOWER 60S
BY TUESDAY MORNING AND THEN IN THE LOW TO MID 60S WEDNESDAY THROUGH
FRIDAY MORNINGS. WITH THE RETURN FLOW MENTIONED ABOVE...MOISTURE
LEVELS ALSO BEGIN TO RISE ACROSS THE REGION AND A RETURNED CHANCE FOR
SHOWERS AND THUNDERSTORMS ALSO EXPECTED...ESPECIALLY COASTAL AND
WESTERN COUNTIES WHERE DEEPER MOISTURE WILL BE ADVECTED INLAND AROUND
WESTERN PERIPHERY OF THE RIDGE TO THE EAST. 12/DS

&&

.AVIATION...
03.12Z ISSUANCE...A LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF AN
APPROACHING COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS MORNING
WITH MVFR/IFR CONDITIONS POSSIBLE IN THE HEAVIER SHOWER AND STORMS.
ONCE THE FRONT CLEARS THE AREA THIS EVENING...VFR CONDITIONS WILL
DEVELOP AND PREVAIL THROUGH THE REMAINDER OF THE PERIOD. 13/JC

&&

.MARINE...A COLD FRONT WILL MOVE ACROSS THE MARINE AREA LATE THIS
AFTERNOON AND EVENING. A STRONG NORTHWEST WIND WILL DEVELOP IN THE
WAKE OF THE FRONT AND CONTINUE THROUGH SATURDAY AFTERNOON. WINDS AND
SEAS DECREASE SATURDAY NIGHT INTO SUNDAY AS HIGH PRESSURE BUILDS
ACROSS THE NORTHERN GULF. A SOUTHERLY FLOW RETURNS EARLY NEXT WEEK AS
THE HIGH MOVES EAST OF THE AREA. 13/JC

&&

.FIRE WEATHER...A STRONG COLD FRONT WILL SWEEP EAST ACROSS THE REGION
TODAY...WITH MUCH COOLER AND DRIER AIR FILTERING INTO THE REGION IN
ITS WAKE. WHILE AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN WELL
ABOVE CRITICAL LEVELS TODAY...RELATIVE HUMIDITY VALUES WILL DROP TO
20-25 PERCENT ON SATURDAY. WHILE OTHER CRITERIA WILL NOT BE MET OVER
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI...CRITERIA MAY BE MARGINALLY
MET OVER THE NORTHWEST FLORIDA PANHANDLE ON SATURDAY. WILL MAINTAIN
THE FIRE WEATHER WATCH FOR THIS PORTION OF THE FCST AREA AND MONITOR
UPDATED DATA TODAY FOR POSSIBLE RED FLAG WARNING. AFTERNOON RELATIVE
HUMIDITY VALUES ON SUNDAY WILL BE SOMEWHAT HIGHER BUT STILL LOW WITH
VALUES AROUND 25 PERCENT...EXCEPT AROUND 30 PERCENT NEAR THE COAST. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      86  55  74  46  77 /  70  10  05  05  05
PENSACOLA   86  60  77  49  77 /  60  20  05  05  05
DESTIN      84  62  75  58  75 /  60  30  05  05  05
EVERGREEN   86  50  72  40  75 /  70  10  05  05  05
WAYNESBORO  84  49  74  40  78 /  70  05  05  05  05
CAMDEN      85  49  71  41  76 /  90  10  05  05  05
CRESTVIEW   87  58  76  40  78 /  60  20  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM FRIDAY TO 4 PM SATURDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
     DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Oct 3, 5:52 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
552 AM CDT FRI OCT 3 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
552 AM CDT FRI OCT 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THIS
AFTERNOON AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE
THE AFTERNOON OR EVENING. A STRONG WIND GUST IS POSSIBLE...HOWEVER
SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-041100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
552 AM CDT FRI OCT 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP TONIGHT IN THE WAKE
OF A COLD FRONT THAT WILL MOVE ACROSS THE MARINE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH SATURDAY
AFTERNOON. WINDS AND SEAS WILL DECREASE SATURDAY NIGHT INTO SUNDAY.

In the hours before

Special weather statement, Oct 3, 4:50 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CDT FRI OCT 3 2014

ALZ054-031030-
WILCOX AL-
450 AM CDT FRI OCT 3 2014

...A STRONG THUNDERSTORM WILL AFFECT WILCOX COUNTY IN SOUTHWEST
ALABAMA...THROUGH 530 AM CDT...

AT 447 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
CAMDEN...OR NEAR YELLOW BLUFF...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOYKIN...             YELLOW BLUFF...       PINE HILL...
  CAMDEN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:03 PM CDTSevere Thunderstorm WarningMOBChoctaw57 min
Oct 3, 9:14 AM CDTSpecial Marine WarningMOB91 min
Oct 3, 2:55 PM CDTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more27 hr
Oct 3, 9:19 AM CDTSevere Thunderstorm WarningMOBOkaloosa41 min

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.